Bowl for Kids Sake is Big Brothers Big Sisters' premiere, national fund raising campaign. Participants like you believe in supporting good causes that create strong, healthy communities for our children. Bowl for Kids Sake is Big Brothers Big Sisters of Saint John's most important fundraising event of the year! Your contribution allows us to continue to support existing matches and grow our programs by matching more children. This event allows us to raise funds for programs and services for youth in Greater Saint John, Sussex and Charlotte County. It's also a great way for a group of adult supporters to have a lot of fun!
Get together with your friends, family, and co-workers and have a fun time bowling in support of Big Brothers Big Sisters mentoring programs in your community. Your support of this event will help to ensure that we are effectively serving our present youth clients and will enable us to expand our reach into the community.
This year's theme is "Celebrate Canada 150" so get your red and white gear ready and join us to celebrate 150 years of Canadian pride! Organize your team of 4 to 6 bowlers, start your fundraising and join us for a whole lot of fun!
- Teams consist of 4 to 6 players
- Choose a 90-minute bowling time
- Trivia and prizes!
- Wear your patriotic red and white, your Canada themed outfit or wrap yourself in the Canadian flag (sorry, no moose, geese or beavers allowed in the bowling alley :))!
- Have a great time celebrating Canada 150!
- Participants must raise a minimum of $100 to be eligible for prizes!
We encourage you to hold fund raising events or collect donations from your colleagues, friends and family. You can use one of our paper pledge sheets or you can do it all online if you wish. Set an individual or team fundraising goal to motivate you and your teammates.
Remember that you are making a difference in the lives of children in our community. You have "started something BIG"
Saturday April 29th is open for any team to bowl in Saint John at Fairview Lanes. We have 6 shifts of bowling; 90 minutes each. 10:00am - 11:30am; 11:30am - 1:00pm; 1:00pm - 2:30pm; 2:30pm - 4:00pm; 4:00pm - 5:30pm; 5:30pm - 7:00pm
Saturday, May 6th is open for any team to bowl at the Sussex Bowling Alley. We have 2 shifts of bowling, 90 minutes each, 1:30pm - 3pm; 3pm - 4:30pm
Wednesday May 10th is the evening set aside for PALS partners & School teams at Fairview Lanes. We have 2 shifts, 90 minutes each. 6:00pm - 7:30pm; 7:30pm - 9:00pm
Thursday May 11th is the evening set aside for J.D. Irving, Ltd. teams at Fairview Lanes. We have 2 shifts, 90 minutes each. 5:30pm - 7:00pm; 7:00pm - 8:30pm
Signing up through the Canada Helps website here, it allows you to use the site to raise funds in support of you and your team! To pick your bowling time, please complete the team registration form that will be emailed to you after you sign up through this site or you can access it below.